Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 88, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 14, 2008, 5:24 PM CDT for Ozaukee County, Washington County, Wisconsin. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 5:24 PM CDT (22:24 UTC)
- Expired
- Jun 14, 2008, 6:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Ozaukee County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 71 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:28 PM CDT | HAIL 0.25 | 2 Ene West Bend, WI | |
| Jun 14, 5:30 PM CDT | HAIL 2.5 | West Bend, WI | 50 MPH WINDS ALSO REPORTED |
| Jun 14, 5:49 PM CDT | HAIL 0.25 | Belgium, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:14 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1584 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 142224
SVRMKX
WIC089-131-142300-
/O.NEW.KMKX.SV.W.0088.080614T2224Z-080614T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 600 PM CDT
* AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR SLINGER...AND MOVING EAST AT 38 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWBURG AND 7 MILES NORTH OF CEDARBURG BY 535 PM CDT...
SAUKVILLE...FREDONIA AND GRAFTON BY 540 PM CDT...
PORT WASHINGTON AND FREDONIA BY 545 PM CDT...
6 MILES SOUTH OF BELGIUM BY 550 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4340 8782 4339 8784 4334 8786 4329 8786
4326 8829 4353 8839 4355 8790 4354 8784
4355 8777
TIME...MOT...LOC 2224Z 258DEG 33KT 4337 8816
$$
HENTZ4 follow-up statements
000
WWUS53 KMKX 142229
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
529 PM CDT SAT JUN 14 2008
WIC089-131-142300-
/O.CON.KMKX.SV.W.0088.000000T0000Z-080614T2300Z/
WASHINGTON WI-OZAUKEE WI-
529 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR OZAUKEE AND NORTHERN WASHINGTON COUNTIES...
AT 529 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING PING PONG SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR WEST BEND...MOVING EAST AT 37 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWBURG AND FILLMORE BY 535 PM CDT...
WAUBEKA AND SAUKVILLE BY 540 PM CDT...
FREDONIA AND SAUKVILLE BY 545 PM CDT...
PORT WASHINGTON BY 550 PM CDT...
HARRINGTON BEACH STATE PARK BY 555 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4340 8782 4339 8784 4334 8786 4329 8786
4328 8810 4342 8836 4353 8839 4355 8797
4354 8784 4355 8777
TIME...MOT...LOC 2229Z 251DEG 32KT 4340 8812
$$
BORGHOFF000
WWUS53 KMKX 142233
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
533 PM CDT SAT JUN 14 2008
WIC089-131-142300-
/O.CON.KMKX.SV.W.0088.000000T0000Z-080614T2300Z/
WASHINGTON WI-OZAUKEE WI-
533 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR OZAUKEE AND NORTHERN WASHINGTON COUNTIES...
AT 529 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE.
THIS STORM WAS LOCATED NEAR WEST BEND AIRPORT...OR NEAR WEST
BEND...MOVING EAST AT 37 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WAUBEKA AND SAUKVILLE BY 540 PM CDT...
FREDONIA AND SAUKVILLE BY 545 PM CDT...
PORT WASHINGTON BY 550 PM CDT...
HARRINGTON BEACH STATE PARK AND BELGIUM BY 555 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4340 8782 4339 8784 4334 8786 4329 8786
4328 8810 4342 8836 4353 8839 4355 8797
4354 8784 4355 8777
TIME...MOT...LOC 2233Z 251DEG 32KT 4342 8808
$$
BORGHOFF000
WWUS53 KMKX 142242
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
542 PM CDT SAT JUN 14 2008
WIC131-142250-
/O.CAN.KMKX.SV.W.0088.000000T0000Z-080614T2300Z/
WASHINGTON WI-
542 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4340 8782 4339 8784 4337 8785 4335 8796
4341 8804 4349 8803 4354 8794 4354 8781
4355 8777
TIME...MOT...LOC 2240Z 257DEG 34KT 4342 8797
$$
WIC089-142300-
/O.CON.KMKX.SV.W.0088.000000T0000Z-080614T2300Z/
OZAUKEE WI-
542 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN OZAUKEE COUNTY...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SAUKVILLE...MOVING NORTHEAST AT 39 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FREDONIA AND PORT WASHINGTON BY 545 PM CDT...
BELGIUM BY 550 PM CDT...
HARRINGTON BEACH STATE PARK BY 555 PM CDT...
THIS IS A VERY DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4340 8782 4339 8784 4337 8785 4335 8796
4341 8804 4349 8803 4354 8794 4354 8781
4355 8777
TIME...MOT...LOC 2240Z 257DEG 34KT 4342 8797
$$
BORGHOFF000
WWUS53 KMKX 142252
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT SAT JUN 14 2008
WIC089-142302-
/O.EXP.KMKX.SV.W.0088.000000T0000Z-080614T2300Z/
OZAUKEE WI-
552 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE COUNTY WILL
EXPIRE AT 600 PM CDT...
THE SEVERE THUNDERSTORM THAT PRODUCED TENNIS BALL SIZE HAIL IN WEST
BEND WILL PUSH OUT OVER LAKE MICHIGAN BEFORE 600 PM...THEREFORE THE
WARNING WILL EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4340 8782 4339 8784 4337 8785 4335 8796
4341 8804 4349 8803 4354 8794 4354 8781
4355 8777
TIME...MOT...LOC 2252Z 257DEG 34KT 4344 8782
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:18 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 14, 2:18 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 218 PM CDT SAT JUN 14 2008 .TONIGHT...WATER VAPOR/RUC COMBO SHOWS A COUPLE OF IMPULSES UPSTREAM WITHIN THE BROAD CYCLONIC FLOW. H5 TEMPS -17 TO -19C WITH SFC DEWS IN THE MID 50S. LI AXIS AROUND -5 STRETCHES ACRS THE CWA AHEAD OF TROUGH. BUFKIT SOUNDINGS SHOW INVERTED-V PROFILE. LOW LEVEL MOISTURE HANDLED POORLY IN MODEL SOUNDINGS GIVEN REAL WORLD TRENDS. IN FACT ONGOING CONVECTION ALONG AND SOUTH OF A DBQ TO ALO LINE FEEDING OFF THE BETTER MOISTURE. HOWEVER DECENT MID LEVEL LAPSE RATES AND VEERING WIND PROFILES SUGGEST STORM ORGANIZATION WILL BE THERE SHOULD STORMS GET GOING ACRS SRN WI. CURRENT SVR WATCH JUST SOUTH OF CWA GIVEN ANTICIPATED LOCATION OF GREATEST STORM COVERAGE...BUT WATCH DOES BUMP TO THE BORDER. .SUNDAY...ANOTHER IMPULSE ARRIVES WITH COLD FRONT AND GOOD RRQ UPR JET...POSSIBLY EVEN COUPLED WITHIN TWO SEGMENTS...WILL PROBABLY LEAD TO A ROUND OF STORMS ACROSS THE CWA ON SUNDAY. THIS MAY BE ONGOING FROM A COMPLEX THAT INITIATES UPSTREAM OVERNIGHT. MORE MOISTURE WORKS IT WAY UP AHEAD OF THE FRONT WITH SOUNDINGS SHOWING GOOD INSTABILITY. SLGT RISK FOR SEVERE FROM SPC LOOKS GOOD. RAINFALL AMOUNTS WITH THIS ROUND WILL BE HEAVY UNDER THE SCATTERED STORMS. HOWEVER...THEY WILL BE ON THE MOVE AND AREAL ACCUMULATIONS SHOULD NOT BE ENOUGH TO HAVE APPRECIABLE IMPACT ON CURRENT RIVER TRENDS. .MONDAY AND BEYOND...DRY COOL AIR MOVES IN IN WAKE OF THE COLD FRONT SUNDAY NIGHT. HIGH PRESSURE BUILDS IN FOR MOST OF NEXT WEEK. THERE IS SOME INDICATION THAT WE COULD SEE SOME DIURNAL /PEAK HEATING/ SHOWERS OR THUNDERSTORMS TUE THROUGH THU...BUT NOT ENOUGH CONFIDENCE TO CHANGE COURSE NOW. AT ANY RATE...PROBABILITIES WOULD BE SMALL AND RAINFALL AMOUNTS LIGHT. AGAIN...NO IMPACT ON RIVER TRENDS EXPECTED. IT SHOULD BE A GOOD WEEK AHEAD FOR DRYING OUT. && .AVIATION...A COUPLE OF CHANCES FOR CONVECTION...ONE THIS EVENING WITH DAYTIME HEATING INTERACTING WITH SFC TROUGH AND UPPER LEVEL IMPULSE/JETLET...THEN ANOTHER SHOT WITH COLD FRONT TOMORROW. BY AND LARGE EXPECT VFR CIGS/VSBYS THRU MIDDAY TOMORROW. CONVECTION SHOULD MOVE ALONG SO ANY REDUCTIIONS TO SUB-VFR CONDITIONS SHOULD BE BRIEF. .MARINE...DECENT PRES GRADIENT AHEAD OF TROUGH...SO SW WINDS GUSTING INTO CRITERIA. WENT WITH SCA INTO THE EVENING HOURS. WINDS PROGGD TO DECREASE INTO MID EVE WITH LESS MIXING AND A MORE RELAXED GRADIENT WITH PASSAGE OF TROUGH AND HINT OF RDGING SLIDING ACRS BY MIDNIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ643>646. && SHORT/LONG TERM...05 AVIATION/MARINE...10
Hazardous weather outlook, Jun 14, 3:25 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT SAT JUN 14 2008 WIZ046-047-051-052-056>060-062>072-150900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN THROUGH 8 PM. DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN AREAL FLOOD WARNING IS IN EFFECT THROUGH TONIGHT FOR THE ENTIRE REGION. WIDESPREAD FLOODING CONTINUES WITH NUMEROUS CLOSINGS OF INTERSTATE HIGHWAYS AND MAJOR HIGHWAYS. HIGH WATER WILL CONTINUE OVER MANY AREAS INTO THE WEEKEND. MANY LAKES...RIVERS AND STREAMS REMAIN AT...OR ARE EXPECTED TO REACH RECORD LEVELS. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. AN AREAL FLOOD WARNING IS IN EFFECT THROUGH 130 PM SUNDAY FOR THE ENTIRE REGION. HIGH WATER WILL CONTINUE OVER MANY AREAS. MANY LAKES...RIVERS AND STREAMS WILL REMAIN WELL ABOVE FLOOD STAGE THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...TONIGHT AND AGAIN SUNDAY. LMZ643>646-150900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN THROUGH 8 PM. DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM DUE TO GUSTY SOUTHWEST WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 14, 4:44 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL SUN PRAIRIE 43.18N 89.23W
06/14/2008 E0.88 INCH DANE WI TRAINED SPOTTER
MEASURED 50 MPH WINDS. TREE LIMBS AND SMALL BRANCHES DOWN
&&
KUHLMANLocal storm report, Jun 14, 4:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL WATERTOWN 43.19N 88.72W
06/14/2008 E0.75 INCH JEFFERSON WI TRAINED SPOTTER
&&
KUHLMANLocal storm report, Jun 14, 4:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL CEDARBURG 43.30N 87.99W
06/14/2008 M0.88 INCH OZAUKEE WI TRAINED SPOTTER
&&
KUHLMANLocal storm report, Jun 14, 5:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
503 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL JACKSON 43.32N 88.16W
06/14/2008 M1.25 INCH WASHINGTON WI CO-OP OBSERVER
&&
KUHLMANLocal storm report, Jun 14, 5:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST 2 W BROOKFIELD 43.06N 88.16W
06/14/2008 M59 MPH WAUKESHA WI TRAINED SPOTTER
&&
KUHLMANLocal storm report, Jun 14, 5:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 5 N DODGEVILLE 43.04N 90.13W
06/14/2008 E0.75 INCH IOWA WI TRAINED SPOTTER
&&
KUHLMANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:36 PM CDT | River Flood Warning | MKX | Rock | 17 hr |
| Jun 14, 5:03 AM CDT | River Flood Warning | MKX | Ozaukee | 30 hr |
| Jun 14, 3:40 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 80 min |
| Jun 14, 4:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| Jun 14, 4:13 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 62 min |
| Jun 14, 4:34 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 40 min |
| Jun 14, 5:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 14, 5:09 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 51 min |
| Jun 14, 5:19 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 15 min |
| Jun 14, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 53 min |
| Jun 14, 6:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 17 min |
| Jun 14, 6:23 PM CDT | Special Marine Warning | MKX | 83 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.